# SDR CA140107006

- Difficulty date: January 6, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 39,090 hours
- Engine: Ge CFM567B24
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE DURING GEAR RETRACTION MASTER CAUTION "FLT CONT" BRIEFLY FLASHED.  HYDRAULIC QTY WAS OBSERVED AT 57 PERCENT.  AFTER GEAR EXTENSION THE HYD QTY WAS OBSERVED AT 73 PERCENT.  THE ACFT PERFORMED AN AIR TURNBACK AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED SEVERAL GEAR SWINGS BUT COULD NOT DUPLICATE THE FAULT.  THE HYDRAULIC SYS WAS SERVICED AND LEAK CHECKED, NO LEAKS WERE NOTED.  A SUCCESSFUL TEST FLIGHT WAS CARRIED OUT AND THE ACFT WAS RETURNED TO SERVICE.
